Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can I stop my early treatment with Atripla?
May 28, 2013

I'm in the START protocol and I am in the early start group taking Atripla, my CD4 were 690 before the treatment. I'm having really bad side effects. Such as morning depression, drunk-high feeling. And my social activities are being compromised a lot. I've been taking the meds at 8-9 pm aprox, with a 3 hour empty stomach .. This is my 4th week and I'm still having really bad side effects. Can't rest very well and I'm looking kind of bad... And psycologically (knowing I could be in the non- early med group) ... What happens if I just stop talking the early treatment.. Until I know my CD4 starts to go lower..?

Response from Dr. Henry

I would immediately discuss with your HIV doc and START investigators to see if you could switch to another drug better tolerated in your case (ie Complera or Stribild or a boosted PI or raltegravir based regimen are all good options for patients having Atripla side effects that are often due to efavirenz effect on the brain). KH



Previous
Mono, allergies and rising CD4 count
Next
lipodostrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement